# SDR VDQ2001F00002

- Difficulty date: October 12, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N90193
- Make and model: Cessna T207
- Aircraft serial: 20700007
- Engine: Cont GTSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Part time: 781 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 6 CYLINDER CRACKED AT 781.6 HOURS SINCE NEW.  SERIAL NUMBERS: 52A0016149, 52A0016150, 52A0016201, 52A0016202, 52A0016215, 52A0016217.
